Hayfever Allergy Relief Fexofenadine 120Mg Tablets

Always read the label and follow the directions for use. Non-Drowsy. Fast, effective 24 hour relief from sneezing, runny nose and watery/itchy eyes.INDICATIONS:Relief of the symptoms of hayfever allergy without causing drowsiness.Provides relief from:runny & itchy nosesneezingitchy & watery eyesDoes not contain gluten.10 tablets
Always read the label and follow the directions for use. Non-Drowsy. Fast, effective 24 hour relief from sneezing, runny nose and watery/itchy eyes.INDICATIONS:Relief of the symptoms of hayfever allergy without causing drowsiness.Provides relief from:runny & itchy nosesneezingitchy & watery eyesDoes not contain gluten.10 tabletsalways read the label and follow the directions for use. non-drowsy. fast, effective 24 hour relief from sneezing, runny nose and watery/itchy eyes...
More Information
Brand Coles
Additional Info GimmeNow Online Store
Directions ADULTS & CHILDREN OVER 12 YEARS: Take 1 tablet with fluid daily as required.
Ingredients ACTIVE INGREDIENT: Fexofenadine Hydrochloride 120mg.
Short Description Always read the label and follow the directions for use. Non-Drowsy. Fast, effective 24 hour relief from sneezing, runny nose and watery/itchy eyes.INDICATIONS:Relief of the symptoms of hayfever allergy without causing drowsiness.Provides relief from:runny & itchy nosesneezingitchy & watery eyesDoes not contain gluten.10 tablets
Write Your Own Review
You're reviewing:Hayfever Allergy Relief Fexofenadine 120Mg Tablets
Your Rating
In Demand
  • Most Viewed
MORE FROM THIS BRAND
What you need, when you need it most - Under 2 hrs
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Hayfever Allergy Relief Fexofenadine 120Mg Tablets

A$10.00